# SDR CAL950011

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- Engine: Pwa JT8D9
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Press Tube
- Condition: Broken
- Location: Nr 6 Bearing
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

GSO - FLT 0383 - THE NR 1 ENGINE OIL QUANTITY DROPPED TO ZERO WHILE EN ROUTE FROM EWR TO RSW.  THE OIL PRESSURE DECREASED TO THE YELLOW ARC.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS DIVERTED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 6 BEARING OIL PRESSURE TUBE FOR ENGINE NR 1 BROKEN.  THE NR 6 BEARING OIL PRESSURE TUBE WAS REMOVED AND REPLACED.  THE NR 1 ENGINE WAS RUN AND NO LEAKS WERE NOTED.  (X)
